View Single Post
Old 04-30-2008, 02:42 PM   #6
Liz1900 Liz1900 is offline
Senior Veteran
(female)
 
Join Date: Jan 2008
Location: Virginia
Posts: 667
Liz1900 HB User
Re: Changed To Synthroid

Quote:
Originally Posted by mauz View Post
I am taking 25mcg of Levo with 30 mg of Armour. ( 44 mcg of T4 and 4.5mg of T3 )
I am so tired today I can't keep my eyes open I guess I have to wait and see.
Gosh I hate waiting !!!
are you feeling any better ?
Do you feel sooo tired every day ? also are your feet hurting you ?
I should know more tomorrow I know the T3 should kick in by tomorrow I pray I feel a little better
I can't stand this fatique !!

later
Pia
Hi,

Ok - I just wanted to refresh myself on what you are taking now. I walk around just like a zombie - no strength, no nothing!!!! Like the walking dead.
My feet don't hurt, but my stomach and abdomen and back burn and ache - and I never had that stuff before Synthroid. Yes, I can hardly get out of bed in the morning after sleeping all night. Waiting is the torture of this disease - once you see the doctor you have to wait and if you don't feel good - oh, well...........

I hope the T3 kicks in - let me know. I always feel a little better toward evening - we talked about it before. But today - not so good.

Later,
Liz